HomeFAQRegisterLog in

Share | 
 

 Planetary Hours, Uses & Calculations

View previous topic View next topic Go down 
AuthorMessage
Alexa
Admin
Admin
avatar

Posts : 96
Join date : 2009-09-26
Age : 26
Location : Richmond & Petersburg, Virginia

PostSubject: Planetary Hours, Uses & Calculations   Mon Sep 28, 2009 3:53 pm

Some people see this with a sense of dread. It is a pain to calculate the Planetary Hours, and many times writers aren't very clear on their uses, or even how to calculate them.

Calculating the hours of the day and the hours of the night:
The planetary hours do not follow the normal 60 minutes to an hour. To calculate the length of each hour of the day, you need to first find out what time the sun rises on the day in question, and the time the sun sets. For example, lets use exactly 6 a.m. for sunrise, and 9 p.m. for setting time. This means there are 15 hours in the day using the 60 minutes per hour method of time that all of our clocks use. In the system of planetary hours, there are only 12 hours of the day, and 12 hours of the night. The next step in this process is to figure out how many minutes in the day there are. In the case of this example, to figure this out, multiply 15 x 60 = 900. To figure how long each planetary hour is during the day. you need to divide the minutes of the day by 12 or in this case 900/12=75. Now we know that in our example, each planetary hour of the day is 75 minutes long. This will vary greatly from season to season, and it will vary slightly by day. The first planetary hour of this day would start at 6 a.m., and end at 7:15 a.m., the second hour would end at 8:30 a.m., the third hour would end at 9:45, and so on.

To calculate the hours of the night, you use the same process of math as listed above, but you need to determine the time the sun sets, and the time of sunrise of the following day. If the sun sets at 9 p.m. and rises at 6 a.m., we have a night that is 9 hours long using the 60 minute method. 9x60 = 540 minutes in the night. 540/12=45 minutes per planetary hour in the night. The first hour of the night would start at 9 p.m. and end at 9:45 p.m., the second hour would end at 10:30 p.m., the third hour would end at 11:15 p.m., and so on.

Planetary Hours of the Day


Planetary Hours of the Night


Here is a keyword description of what can be done in each of the hours.
Saturn: Business success (good or ill), Possessions, Goods, Seeds, fruit, acquire learning, Destruction, Death, Sowing Hatred and Discord.

Jupiter: Obtaining Honors, Riches, contracting Friendships, preserving Health, and anything else you Desire.

Mars: War, Military Honors, Courage, Overthrow Enemies, Cause Ruin, slaughter, Cruelty, discord, wounds and Death.

Sun: Temporal wealth, Hope, gain, fortune, divination, Favors of Dignitaries, dissolve hostilities, Making Friends

Venus: Forming Friendships, Kindness, Love, Joyous and Pleasant Undertakings, Journeys and traveling

Mercury: Eloquence, Intelligence, promptitude in business, science, divination, wonders, Apparitions, thefts, writings, deceit, merchandise.

Moon: Embassies, Envoys, messages, navigation, reconciliation, love, lunar workings even in the day.

Time and Date World Clock - Sunrise
Astro Calculations

_________________
- Alexa
http://twitter.com/ar_poe
Back to top Go down
http://twitter.com/ar_poe
 
Planetary Hours, Uses & Calculations
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Planetary spectra
» Tidal Constraints to Planetary Habitability
» Binary stars destroying planetary systems?
» Planetary distribution
» Planetary System Architectures - Theory vs Observations

Permissions in this forum:You cannot reply to topics in this forum
Paranormal & Occult Investigations :: New Age :: Astrology-
Jump to: